# SDR EISA98123

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310NE
- Make and model: Boeing 727-2A7
- Aircraft serial: 20241
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Hose
- Part number: BACH700161DL
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, INDIANAPOLIS (IND) WHILE CLIMBING THROUGH APPROXIMATELY 3,000 FEET, NR 1 ENGINE STRUT OVERHEAT LIGHT ILLUMINATED.  AOM ABNORMAL.  C/W ENGINE NR 1, THRUST REDUCED, LIGHT EXTINGUISHED AFTER ABOUT 1 MINUTE COOLING.  RETURNED TO (IND).  GENERATED FROM PILOT REPORT.  FOUND NR 1 ENGINE THRUST REVERSER HIGH PRESSURE HIGH TEMP HOSE CHAFFED THROUGH.  REPLACED.  LEAK CHECK AND FUNCTION TESTED SYSTEM.  OK FOR SERVICE IAW 78-30.  (X)
